Hi everyone! I would love to tell you that everything has been going smooth around here... But I can't. My difficult child got suspended yesterday for the second time of his kindergarten year. He will be missing the last 2 days of school. He had started on risperdal and along with therapy things were looking up. I was not happy with things I considered side effects of the risperadol. Very frequently wetting his pants and complaining of stomach discomfort. Then the bomb dropped and my difficult child was back to his old ways. Hitting other children, adults and knocking over anything in his way. (These are all behaviors that go on in school and daycare, not with me. But then again he is a only child so the dynamics are way different) Sooo yesterday we had an appointment with his psychiatrist and he is now starting on 1mg 2x a day of Abilify. I just really want some feedback on others experience with this medication. Good or bad...I will stay open-minded, I know medication reacts different for everybody. Thanks! and thank God for this website!!!